# SDR P5CA2017042400096

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,008 hours, 19,619 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Carbon Seal
- Condition: Leaking
- Location: Lt Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAKED FROM LEFT ENGINE IDG CARBON SEAL.  CAPPED LEFT ENGINE IDG DRAIN LINE AND NO LEAKAGE FOUND IAW AMM 71-71-00/001.
